# SDR ASAA2024070251444

- Difficulty date: July 2, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725145320100
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W, LOWER PANEL LAND AT 640HB HAS 2EA OUT OF ROUND HOLE.  GROUNDED - YES. REPAIRED 2EA. HOLES AT PANEL 640HB IAW A320 SRM 57-21-11-300-003 REV 149- 01MAY 2024 CATAGORY B REPAIR. INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT: 25400FC 50800FH, SUBSEQUENT INSPECTION AT INTERVALS OF: 4300FC     8600FH, METHOD OF INSPECTION: GENERAL VISUAL INSPECTION 2EA HOLES LOCATED AT PANEL 640HB LAND, 5.90Ï¿½ O/B OF RIB 13 AND 5.70Ï¿½ AFT OF JOINT STRINGER 8. 2ND HOLE 2.350Ï¿½ I/B OF RIB 14 AND 9.0Ï¿½ AFT OF JOINT STRINGER 8.
